# SDR 1262-101805

- Difficulty date: October 18, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N462QS
- Make and model: Gulstm GIV
- Aircraft serial: 1262
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 51507
- Part serial: DCL567
- Condition: Malfunctioned
- Location: Nlg Steering
- Part time: 3,704 hours, 1,798 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE STEERING PULLS TO LEFT DURING TAXI.
